# SDR IPXA2025052655553

- Difficulty date: May 1, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 27,248 hours, 17,118 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A53275455201
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SDR FILED OPEN** FAULT: STR-Z200-MDC FLOOR STRUCTURE FR59 Y0 RH CLS ADAPTER IS EXFOLIATED. DOT 34-051 ACCOMPLISHED E.A#: 300-5317-27-A3934 PRELIMIRARY #1, STEP #14 VERIFY SERVICE DIFFICULTY REPORT HAS BEEN INITIATED.
